# SDR ASAA2018060324941

- Difficulty date: June 3, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,266 hours, 12,205 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Part number: 111AT25
- Condition: Stuck
- Location: Apu Start
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO A REPORT OF THE APU START SWITCH BEEN STUCK IN THE OFF POSITION AND PREVENTING THE APU START,  ACFT GROUNDED.   REMOVED AND REPLACED THE APU MASTER SWITCH. OPS CHECKED GOOD. IAW AMM 49-41-01 AND WDM 49-62-11-7.
